Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Eptoin action

Premium Questions

Dr. Ajay Panwar MD

Hello Doctor My Mother aged 74 years had strokes at night last month. She was advised with Eptoin ...) for 30 days. After one month, Doctor advised her to stop EPTOIN tablet. Soon after 2 weeks she got U ... View answer

Answered by : Dr. Ajay Panwar ( Neurologist)
Dr.  Shuba Hariprasad MD

Hi Dr. This is XXXXXXX my sister suffering with fidzes since she is child now she is 30 last night she take overdose if eptoin 100mg tablets can you tell is there any serious problem ... View answer

Answered by : Dr. Shuba Hariprasad ( General & Family Physician)
Dr. Olsi Taka MD

HI my mom(70 years) is in US right now, she takes eptoin tablet 100mg, 2 of them every night along with cardivas tablets..yesterday she forgot to take her medicine at night.Is it okay if she eats the eptoin ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Priyank Mody MD

Hi sir My father is 72 years old Cardiac surgery done 10 years before. Mitral valve replaced Left huge Hernia Piles problem is there Already fits problem was there. Taken eptoin 100mg n zeptol 100 mg ... View answer

Answered by : Dr. Priyank Mody ( Cardiologist)
Dr.   Olsi Taka MD

My husband took 200mg eptoin extra without remembering he had taken his normal dose few hrs ago.his normal dose is 200mg in the morning and 200 mg in the night...He vomitted out immediately....But is it ok ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)

Public Forum Discussions

Dr.  Sanjeev Goyal MD

subscribed EPTOIN syrup 4ml morning and 4 ml in the night. He as also take EEG test and waiting ... and beats us ,pinching us and throwing things on us. We are doubtful, are these actions side effects ... View answer

Answered by : Dr. Sanjeev Goyal ( Emergency Medicine Specialist)
Dr. Shiva Kumar R MD

My father is suffering from convulsions in sleep and doctor has prescribed Eptoin 100 mg (three tablets a day). This happened in Jan 2008 but he started taking Eptoin from Jan 2009. After some time, he ... View answer

Answered by : Dr. Shiva Kumar R ( Neurologist)
Dr. Shiva Kumar R MD

in the day or night, and also after 5 minutes to 20 minutes deep sleeping. now he is taking (1). eptoin 100 ... says that vitamin A and D are very low due to bad effects of eptoin. sir we are very help less... View answer

Answered by : Dr. Shiva Kumar R ( Neurologist)
Dr. Phalguna Kousika K MD

My son taking eption syrup (Dose Mor 5-ml, Eve-5ml) since Oct 2009,right now medicine is not available in the market. Can you please advice for similar medicine for my child. Thanks & Regards Srinivas Paka Hyderabad View answer

Answered by : Dr. Phalguna Kousika K ( General & Family Physician)
Dr.  Het Ram Bishnoi MD

Hi, may I answer your health queries right now ? Please type your query here...Hi,One of my best friends suffered Brain Haemorrhage 4years back.Hez been prescribed EPTOIN(100mg).I just wanted to know ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)

Mobile Questions and Answers

Dr. Ronald Schubert MD

Thanks for contacting HCM. For a person who has seizures taking medication like eption is to prevent seizures. If you have not had any seizures since being on eption then the medication is working properly. I recommend you...

Dr. Amarnath MD

eptoin has to be continued. it is prescribed for controlling seizure activity if there is no episode of seizures i recommend you to review with your treaing physician and he may reduce eptoin dosage and may...

Dr. Chintan Solanki MD

Nothing to worry. No major issue. Some sedation or nausea or vomiting may be there but will be relieved on its own.